Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 77, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Oct 13, 2014, 8:37 PM CDT for Jackson County, Mississippi. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 8:37 PM CDT (01:37 UTC)
- Expired
- Oct 13, 2014, 9:45 PM CDT
- In force
- 68 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Jackson County, MS
The radar
The Mobile radar (KMOB), 50 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 1:39 PM CDT | Tornado Watch | SPC | 8 hr |
The text
As transmitted, in the capitals the NWS used until 2016.
792
WUUS54 KLIX 140137
SVRLIX
MSC059-140245-
/O.NEW.KLIX.SV.W.0077.141014T0137Z-141014T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
837 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PASCAGOULA...OCEAN SPRINGS...MOSS
POINT...ESCATAWPA...
* UNTIL 945 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF OCEAN
SPRINGS...OR 14 MILES SOUTH OF BILOXI...AND MOVING NORTHEAST AT 50
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GULF
PARK ESTATES AND GAUTIER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.
&&
LAT...LON 3034 8840 3035 8843 3032 8846 3031 8851
3033 8853 3036 8862 3034 8874 3038 8881
3036 8882 3037 8886 3038 8885 3038 8882
3043 8888 3062 8841 3036 8838
TIME...MOT...LOC 0138Z 232DEG 44KT 3023 8892
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 8:18 PM CDT, 19 minutes earlier.
Area forecast discussion, Oct 13, 8:18 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
818 PM CDT MON OCT 13 2014
.SOUNDING DISCUSSION...
DUE TO EXTENSIVE AND STRONG LIGHTNING ACTIVITY AT NORMAL LAUNCH
TIME...THE FLIGHT WAS DELAYED UNTIL JUST BEFORE THE LAUNCH WINDOW
CLOSED AT 730 PM. LIFT-OFF AT 726 PM BUT ONLY MANAGED TO REACH 551
MB BEFORE BALLOON BURST. ABBREVIATED SAMPLING DID INDICATE A
PRECIPITABLE WATER OF 2.00 INCHES AND SW 66KT PEAK WIND AT 15KFT
PRIOR TO BURSTING. THIS POST-SQUALL RELEASE SHOWED SW WINDS 5
KNOTS AT SURFACE WITH SPEED SHEER 30-65KT FROM 800FT TO 15KFT. 24/RR
&&
.PREV DISCUSSION... /ISSUED 225 PM CDT MON OCT 13 2014/
UPDATE...
HAVE UPDATED ALL PRODUCTS FOR NEW TORNADO WATCH THAT WE JUST
ISSUED. IT INCLUDES THE ENTIRE AFTERNOON FCST PACKAGE AS WELL.
SQUALL LINE IS CURRENTLY DRAPED FROM JUST WEST OF JACKSON MS TO
EAST OF LAKE CHARLES AND MOVING EAST AT AROUND 40 MPH. STORMS JUST
AHEAD OF THIS LINE HAVE BEEN GRADUALLY INTENSIFYING WHILE RACING
NORTHEAST. MINOR ROTATION HAS BEEN NOTED WITH QUITE A FEW OF THEM.
THESE COULD RESULT IN A QUICK SPIN UP TORNADO. THE MAIN LINE SHOULD
BE IN THE NWRN ZONES AROUND POINT COUPEE W/IN THE HOUR AND INTO
BATON ROUGE IN THE NEXT 2 TO 3 HRS. FROM THERE THE LINE WILL BE
QUICKLY MOVING EAST...REACHING INTO NEW ORLEANS LATER IN THE
EVENING. MAIN THREATS ARE THE SAME AS BEFORE...DAMAGING
WIND AND TORNADOES. THE THREAT WILL LIKELY DIMINISH SEVERAL HOURS
EARLIER THAN PREVIOUS FORECAST...OR AROUND MIDNIGHT EVEN FOR THE
MS COAST.
LONG TERM FCST UNCHANGED.
MEFFER
PREV DISCUSSION... /ISSUED 835 AM CDT MON OCT 13 2014/
UPDATE...
SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. MUCH DRIER THIS MORNING
BUT VERY UNSTABLE WITH A PW OF 1.57 INCHES AND AN LI OF -6.7. A
GOOD BIT OF SHEAR THIS MORNING WITH WINDS RAPIDLY INCREASING WITH
HEIGHT AND A HELICITY VALUE OF 216. CAPE VALUES APPROACHING THE
3000 LEVELS...THEREFORE THE THREAT OF SEVERE WEATHER EXPECTED TO
INCREASE LATER TODAY INTO THE EVENING HOURS. DAMAGING STRAIGHT
LINE WINDS AND ISOLATED TORNADOES WILL BE THE PRIMARY THREAT ALONG
AND AHEAD OF A SQUALL LINE. A STRONG SOUTH...SOUTHEASTERLY FLOW IN
THE LOWEST LEVELS WITH A SOUTH TO SOUTHWESTERLY FLOW IN THE MIDDLE
AND UPPER LEVELS. AIRMASS VERY MOIST IN THE LOWEST LEVELS BELOW
900 MB WITH A RELATIVELY DRY AIRMASS ABOVE 900 MB.
PREV DISCUSSION... /ISSUED 444 AM CDT MON OCT 13 2014/
SHORT TERM...
THE MAIN CONCERNS WILL DEFINITELY BE IN THE SHORT-TERM AS A
VIGOROUS FALL STORM IS CURRENTLY UNDERWAY AND EVOLVING OVER THE
LOWER PLAINS STATES. A WELL DEFINED SQUALL LINE HAS DEVELOPED FROM
NORTHERN ARKANSAS AND EXTENDING TO SOUTH OF THE DALLAS-FORT WORTH
METROPLEX THIS MORNING. THE EASTWARD PROGRESSION IS MEASURED AT 25
KNOTS AND CURRENTLY OUT-RUNNING THE UPPER SUPPORT. THE LOWER LOBE
OF UPPER TROUGH GAINS AMPLITUDE THROUGHOUT THE DAY AND BECOMES
NEUTRALLY TILTED BY THIS EVENING UPON ARRIVAL INTO THE FORECAST
AREA. SEVERAL CONVECTIVE WATCHES AND A FEW WARNINGS ALREADY ARE IN
PLACE AHEAD OF THIS SQUALL AND ADDITIONAL ISSUANCES CAN BE
EXPECTED EASTWARD THROUGH THIS EVENING. GIVEN FORWARD
PROGRESS...BEST ARRIVAL TIMING APPEARS TO BE KBTR AROUND 7
PM...KMCB 8 PM...KHDC 830 PM...KASD/KMSY 930 PM...KGPT/KBIX 11
PM...KPQL AROUND MIDNIGHT. CHAP GUIDANCE OFF THE GFS IS SHOWING
SOME FAST TIMING ISSUES BUT THE POTENTIAL IMPACTS ARE ACCEPTABLE.
KBTR/KMCB MODEL SOUNDINGS ARE INDICATING HIGH END EF1 TORNADO
POTENTIAL...GUSTS TO 71 MPH. POINTS EAST ARE INDICATED TO BE JUST
ABOVE SEVERE THRESHOLDS AND POINTS SOUTH OF THE LAKE WERE
INDICATED TO BE SUB-SEVERE. PRECIPITATION TOTALS FROM CHAP WERE
CLOSE TO 2 INCHES OVER A SHORT DURATION BETWEEN 00Z-06Z. BY
COMPARISON... THE NAM MODEL GUIDANCE MAINTAINED SUB-SEVERE
POTENTIALS AT ALL LOCATIONS AND APPEARS TO BE UNDER PERFORMING WITH
THIS SYSTEM. THE GFS BASED GUIDANCE WILL BE THE BASIS FOR HWO AND
CONSISTENT WITH SPC OUTLOOK GUIDANCE. WE DO ANTICIPATE MOST OR ALL
OF THE FORECAST AREA TO BE PLACE UNDER A WATCH AT SOME POINT MID
TO LATE AFTERNOON HOURS.
SHARP UPPER TROUGH AXIS SHOULD PASS TO THE EAST OF THE FORECAST
AREA NEAR DAYBREAK TUESDAY WITH HIGH PRESSURE THEN BUILDING INTO
THE AREA. SEVERE STORM THREAT WILL END WITH FRONTAL PASSAGE FROM
WEST TO EAST. DRIER CONDITIONS MOVE INTO THE AREA FOR TUESDAY
ALONG WITH DECENT COLD AIR ADVECTION THAT NEUTRALIZES LATER
TUESDAY.
LONG TERM...
THE EXTENDED PORTION OF THIS PACKAGE IS ESSENTIALLY A TEMPERATURE
FORECAST WITH DRY CONDITIONS EXPECTED INTO NEXT WEEKEND. A STEADY
WARMING TREND ONSETS WEDNESDAY ONWARD AND MOISTURE WILL GRADUALLY
INCREASE BY NEXT WEEKEND. 24/RR
AVIATION...
A SCATTERED TO BROKEN CLOUD DECK RANGING AROUND 2000-2500 FEET WILL
KEEP MVFR CONDITIONS IN PLACE AT ALL OF THE TERMINALS THROUGH THE
MORNING HOURS. AFTER 18Z...SOUTHERLY WINDS WILL INCREASE TO AROUND
15 KNOTS WITH HIGHER GUSTS AS A STRONG LOW LEVEL JET BEGINS TO MOVE
INTO THE LOWER MISSISSIPPI VALLEY. AS SHEAR AND OVERALL INSTABILITY
INCREASES...SCATTERED STRONG CONVECTION WILL BEGIN TO DEVELOP OVER
THE AREA. PERIODS OF IFR AND POSSIBLY LIFR CONDITIONS WILL IMPACT
THE TERMINALS AS THIS CONVECTION MOVES THROUGH. STRONG WIND GUSTS
WILL ALSO BE POSSIBLE. A SQUALL LINE WILL THEN ACCOMPANY A COLD
FRONT AS IT SWEEPS THROUGH THE AREA BETWEEN 00Z AND 10Z TONIGHT.
THE LINE SHOULD IMPACT AREAS AROUND BTR BETWEEN 00Z AND 04Z.
MCB...HDC...MSY...NEW...AND HUM WILL BE IMPACTED BETWEEN 02Z AND
06Z. ASD AND GPT WILL SEE IMPACTS FROM AROUND 06Z THROUGH 10Z.
VERY STRONG WIND GUSTS AND SOME HAIL WILL BE POSSIBLE AS THIS LINE
OF STORMS MOVES THROUGH TONIGHT. 32
MARINE...
STRENGTHENING ONSHORE FLOW IN ADVANCE OF DEEPENING STORM SYSTEM IN
THE PLAINS PROMPTED THE ISSUANCE OF SMALL CRAFT ADVISORY FOR
TODAY...THOUGH WIND CRITERIA MAY BE MARGINAL THIS MORNING. MAIN
CONCERNS WILL BE EVENTUAL SQUALL LINE DEVELOPMENTS BY THIS EVENING
THAT WILL LIKELY GENERATE GUSTS 35-50 KNOTS OVER THE GULF WATERS
OVERNIGHT. AS COLD AIR ADVECTION OVERTAKES THE NORTH GULF TOWARDS
TUESDAY MORNING...WEST AND NORTHWEST WINDS WILL CONTINUE TO BE
GUSTY JUST BELOW GALE FORCE TUESDAY MORNING BEFORE COLD AIR
ADVECTION ABATES LATE MORNING FROM WEST TO EAST. WIND AND SEA
CONDITIONS SHOULD SETTLE TO LESSER LEVELS LATE TUESDAY AND PREVAIL
THROUGH THE REMAINDER OF THE WEEK. THERE MAY BE SOME DRAINAGE WIND
ENHANCEMENTS OVER MISSISSIPPI SOUND TUESDAY NIGHT AND EARLY
WEDNESDAY MORNING BUT THIS SHOULD REMAIN CONFINED TO THE NEAR
SHORE AREAS FOR THE MOST PART. 24/RR
DECISION SUPPORT...
DSS CODE...ORANGE.
DEPLOYED...NONE.
ACTIVATION...AMATEUR RADIO NETWORK AND HIGH IMPACT DESK THIS PM.
ACTIVITIES...SLURRY SUPPORT...MONITORING SEVERE WEATHER.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 59 74 51 76 / 90 10 0 0
BTR 58 74 51 76 / 90 10 0 0
ASD 62 75 52 77 / 100 10 0 0
MSY 65 74 59 76 / 100 10 0 0
GPT 67 76 52 76 / 100 10 0 0
PQL 67 75 53 76 / 100 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM TUESDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM TUESDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Oct 13, 2:07 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 207 PM CDT MON OCT 13 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-140715- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 207 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AHEAD OF AN APPROACHING COLD FRONT THIS AFTERNOON AND EVENING. A SQUALL LINE IS EXPECTED TO MOVE ACROSS THE AREA OVER THE NEXT SEVERAL HOURS. THE MAIN THREATS WILL BE STRAIGHT LINE WINDS... ISOLATED TORNADOES...HAIL...AND LOCALLY HEAVY DOWNPOURS. A TORNADO WATCH HAS BEEN ISSUED FOR THESE THREATS AND IS IN EFFECT UNTIL 10 PM FOR ALL OF SOUTHEAST LOUISIANA AS WELL AS SOUTHWEST AND COASTAL MISSISSIPPI. STRONG SOUTH WINDS OF 20 TO 25 KNOTS HAVE DEVELOPED OVER THE MARINE AREAS. THESE WINDS WILL SHIFT TO THE WEST AND NORTHWEST TONIGHT AS A COLD FRONT SWEEPS THROUGH THE AREA. DUE TO THESE EXPECTED WINDS...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE MARINE ZONES INCLUDING THE SOUNDS AND TIDAL LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SMALL CRAFT ADVISORY WILL CONTINUE INTO TUESDAY MORNING AS STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS CONTINUE. WINDS WILL EASE IN THE AFTERNOON HOURS AS HIGH PRESSURE SETTLES OVER THE AREA. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.
In the hours before
Local storm report, Oct 13, 5:19 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
519 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 W GREENWELL SPRINGS 30.58N 91.08W
10/13/2014 EAST BATON ROUGE LA FIRE DEPT/RESCUE
TREE DOWN ACROSS ROAD. LOCATION AT 13605 BROWN RD.
CENTRAL, LA 70714.
&&
GPHILLIPLocal storm report, Oct 13, 6:43 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
643 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG MANDEVILLE 30.37N 90.08W
10/13/2014 ST. TAMMANY LA AMATEUR RADIO
TREE DOWN ACROSS HIGHWAY 190 AT JACKSON AVE. POWER OUT IN
MANDEVILLE.
0624 PM MARINE TSTM WIND LAKEFRONT AIRPORT 30.04N 90.03W
10/13/2014 M49 MPH ORLEANS LA ASOS
PEAK WIND 24049MPH/2324Z
&&
24/RRLocal storm report, Oct 13, 7:06 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
706 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG BATON ROUGE 30.45N 91.13W
10/13/2014 EAST BATON ROUGE LA BROADCAST MEDIA
A TREE WAS DOWNED BY STRONG THUNDERSTORM WINDS NEAR THE
INTERSECTION OF WOODSIDE DRIVE AND COUNTRY CLUB DRIVE.
&&
MEFFERSOLocal storm report, Oct 13, 7:14 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
714 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM FLOOD SLIDELL 30.28N 89.78W
10/13/2014 ST. TAMMANY LA TRAINED SPOTTER
WATER 8 TO 10 INCHES DEEP ON GAUSE BLVD AT HUNTWYCK
SUBDIVISION ENTRANCE.
0650 PM MARINE TSTM WIND 10 SW LEEVILLE 29.14N 90.32W
10/13/2014 M48 MPH GMZ550 LA AWOS
AWOS KXPY 20015G48MPH
0634 PM TSTM WND GST BELLE CHASSE 29.85N 90.00W
10/13/2014 M46 MPH PLAQUEMINES LA ASOS
KNBG PEAK WIND 22046MPH/2334 UTC.
&&
24/RRLocal storm report, Oct 13, 7:19 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
719 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 E MANDEVILLE 30.37N 90.05W
10/13/2014 ST. TAMMANY LA AMATEUR RADIO
TREE AND POWER LINES DOWN NEAR SOULT AND HIGHWAY 1088 IN
MANDEVILLE.
&&
CBANNANLocal storm report, Oct 13, 7:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
738 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 2 E MANDEVILLE 30.37N 90.05W
10/13/2014 ST. TAMMANY LA BROADCAST MEDIA
MORE TREES REPORTED DOWN NEAR ALBERT AND HWY 190 AND SOME
STRUCTURAL DAMAGE TO A HOME IN QUAIL CREEK.
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:54 PM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 66 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.